# SDR CALA9801854

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20643
- Make and model: Boeing 737524
- Aircraft serial: 28904
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR COLLAPSED ON LANDING AT GDL.  ALL GEAR INDICATIONS WERE NORMAL AT TIME OF LANDING.  AN EMERGENCY EVACUATION WAS PERFORMED AS A PRECAUTIONARY MEASURE.  THERE WERE NO INJURIES.  ENGINEERING CONCLUDED THAT THERE WERE NO MECHANICAL MALFUNCTIONS ASSOCIATED WITH COLLAPSE OF THE NLG.  THE CREW HAD EXPERIENCED EXCESSIVE CROSSWINDS DURING LANDING AT GDL.
